# SDR ASMF201700301003

- Difficulty date: February 4, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N342AM
- Make and model: Boeing 737-800
- Aircraft serial: 34262
- Aircraft time: 35,298 hours, 16,198 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG5682
- Condition: Out Of Limits
- Location: Entry Door
- Part time: 42,925 hours, 19,791 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE TRANSIT CHECK, THE ESCAPE SLIDE PACK FROM FWD ENTRY DOOR WAS FOUND OUT OF RANGE OF PRESSURE. MAINTENANCE PERSONNEL REPLACED THE ESCAPE SLIDE PACK IAW AMM 25-65-01, TESTED CORRECT.
